# SDR AALA202302220715

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 83,978 hours, 10,458 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOTS REST BUNK DOOR REGULARLY BINDS AND IS DIFFICULT TO OPEN. REMOVED AND REPLACED FLIGHT CREW REST DOOR LATCH ASSEMBLY.
